# SDR ABXA2014021423

- Difficulty date: February 14, 2014
- Submitted: February 18, 2014
- Operation: Air carrier
- Aircraft: N794AX
- Make and model: Boeing 767281
- Aircraft serial: 23144
- Aircraft time: 53,140 hours, 42,315 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: 113T162340
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HINGED PANEL 651TB OTBD LOWER PANEL ATTACH CHANNEL SPLIT ON EDGE.  REMOVED CORROSION FOUND TO BE OUT OF LIMITS, REMOVED BEAM, REPAIRED IAW REA B657-60865, PN 113T1623-40, SN N/A, PART NAME UPPER SUPPORT, LOCATION RTW WS 358 AFT OF REAR SPAR.  ACFT WAS GROUNDED.
